# SDR SWIA202266438

- Difficulty date: August 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000192
- Aircraft time: 38,086 hours, 23,845 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Scored
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER HINGE LUG BORE IS SCORED.     (C-CHECK RO 9/02/2022)    REPAIRED LEFT HAND HORIZONTAL HINGE LUG BORE.  REF SRM 55-10-02/REPAIR 01P.  SEE CP 25221830 FOR FABRICATION AND INSALLATION OF BUSHINGS.
